MathSciNet Relay Station
MathSciNet bibliographic data
MR150579 46.55 (46.80)
Newman, D. J.; Schwartz, J. T.; Shapiro, H. S. On generators of the Banach algebras $l\sb{1}$ and $L\sb{1}(0,\,\infty )$. Trans. Amer. Math. Soc. 107 1963 466–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement